# SDR SWAA2022021704934

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS OF POSSIBLE CORROSION UNDERNEATH DORSAL FIN / REMOVED CORROSION ON EXTERNAL FUSELAGE SKIN UNDERNEATH DORSAL FIN BS 907 TO BS 1006 STR 2L TO STR 2R IN MULTIPLE AREAS. REPAIRED EXTERNAL FUSELAGE SKIN BS 907 TO BS 1006 STR 2L TO STR 2R PER EA 1-753-33113 REV IR AND ER 18-03654 REV IR
